| Catalog Number |
G310SCLR |
| Medical Device Problem Code |
Restricted Flow rate (1248)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
While using a cavitron 300 series g310, they allege that they have low water flow and a hot handpiece, no injury resulted.
Additional Manufacturer Narrative
(b)(6) 2024 repair tech: (b)(4).E1h probe,inner module,hp damaged.Insert was stuck in the sterimate, back of sterimate was separated.Touchscreen lag.Debris buildup in the handpiece cable.Debris buildup in the water filter.Replaced damaged/worn components and recalibrated unit to factory specs.No power cord received for evaluation." qa -ds.Handpiece # : old 202308 -- new 202408.Handpiece cable # : old 07200 -- new 07240.